# SDR CA990916016

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: D04250J
- Condition: Short
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, CREW HEARD RINGING CHIME AND THE CALL LIGHT WAS FLASHING INTERMITTENTLY.  SMELL OF SMOKE WAS NOTICED FROM THE 3R COMMUNICATION PANEL AT R2 DOOR.  WHEN DOOR OPENED, A SMALL FLAME WAS PRESENT ON THE ELECTRICAL PLUG OF THE PASSENGER ADDRESS INTERPHONE SYSTEM.  SUSPECT WATER INFILTRATION FROM AN ICEBOX STORED IN THE COMPARTMENT. TEMPORARY REPAIR CARRIED OUT AS PER MM AND AIRCRAFT RETURNED TO SERVICE.  AFFECTED PLUG REPLACED AND AFFECTED WIRES REPAIRED.
